# SDR FDEA201307231642

- Difficulty date: July 23, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB192410
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RIGHT WING L/E NR 8 SLAT LOWER SKIN,  NR 2 RIB FROM INBD WAS FOUND DAMAGED AT APPROX XOS 1015.  REPAIRED IAW EA 1-5750-166142.  CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
